# SDR CALA2025071406564

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N27515
- Make and model: Boeing 737-9
- Aircraft serial: 43452
- Aircraft time: 14,548 hours, 4,778 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L LOOSE WIRE HANGING BELOW GIRT BAR LEFT SIDE.  STOWED BENCH TEST CONNECTOR BACK BEHIND THE SLIDE. OK TO CONTINUE.
